# SDR DALA2019060873456

- Difficulty date: June 6, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 43L AND FR 60 TO FR 61 AFT CARGO COMPARTMENT (1 EA). PERFORMED REPAIR ON STRINGER LOC ON STR 43L AND BTW FR59 TO FR61 AT AFT CARGO COMPARTMENT AS PER ER/A 578466-14AD.
